The Michigan Mathematical Journal

Fractional integrals and Riesz transforms acting on certain Lipschitz spaces

M. Ramseyer, O. Salinas, and B. Viviani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J., Volume 65, Issue 1 (2016), 35-56.

Dates
First available in Project Euclid: 4 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1457101810

Digital Object Identifier
doi:10.1307/mmj/1457101810

Mathematical Reviews number (MathSciNet)
MR3466815

Zentralblatt MATH identifier
1336.42012

Subjects
Primary: 42B35: Function spaces arising in harmonic analysis

Citation

Ramseyer, M.; Salinas, O.; Viviani, B. Fractional integrals and Riesz transforms acting on certain Lipschitz spaces. Michigan Math. J. 65 (2016), no. 1, 35--56. doi:10.1307/mmj/1457101810. https://projecteuclid.org/euclid.mmj/1457101810


Export citation